# SDR JJBA2018061904005

- Difficulty date: May 4, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 28,890 hours, 18,370 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00535
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 41,440 hours, 30,187 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT, IN AUTO PRESSURIZATION. THE CABIN ALTITUDE RAPIDLY CLIMBED AND REACHED 11,000 FT. IN MANUAL MODE CREW MANUALLY WERE ABLE TO BRING CABIN ALTITUDE DOWN,  BUT WAS STILL FLUCTUATING.   FOUND DIGITAL CONTROLLER TO BE FAULTY.  R & R THE DIGITAL CONTROLLER, OPS CHECKED GOOD.
